# SDR NACA2024061400002

- Difficulty date: June 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767-3BG
- Aircraft serial: 25199
- Aircraft time: 111,273 hours, 20,695 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Rt Eng Anti-Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE NOT IN COMMANDED POSITION. CLEANED CONNECTOR, AND OPS CHECKED IAW AMM 30-21-01.
